MathSciNet Relay Station
MathSciNet bibliographic data
MR2137858 11F27 (11F50 33E05)
Choie, Y.; Taguchi, Y. A simple proof of the modular identity for theta series. Proc. Amer. Math. Soc. 133 (2005), no. 7, 1935–1939 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement